RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1976, Volume 21, Issue 1, Pages 147–151 (Mi tvp3302)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

An example of a one-dimensional controlled process

I. L. Genis, N. V. Krylov

Moscow

Abstract: This paper presents an example of an one-dimensional controlled process. It is shown that the value function $v(x)$ does not have bounded second derivative if $\lambda$ does not satisfy condition (2).

Full text: PDF file (295 kB)

English version:
Theory of Probability and its Applications, 1976, 21:1, 148–152

Bibliographic databases:

Received: 20.01.1975

Citation: I. L. Genis, N. V. Krylov, “An example of a one-dimensional controlled process”, Teor. Veroyatnost. i Primenen., 21:1 (1976), 147–151; Theory Probab. Appl., 21:1 (1976), 148–152

Citation in format AMSBIB
\Bibitem{GenKry76}
\by I.~L.~Genis, N.~V.~Krylov
\paper An example of a~one-dimensional controlled process
\jour Teor. Veroyatnost. i Primenen.
\yr 1976
\vol 21
\issue 1
\pages 147--151
\mathnet{http://mi.mathnet.ru/tvp3302}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=451079}
\zmath{https://zbmath.org/?q=an:0364.93038}
\transl
\jour Theory Probab. Appl.
\yr 1976
\vol 21
\issue 1
\pages 148--152
\crossref{https://doi.org/10.1137/1121013}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3302
  • http://mi.mathnet.ru/eng/tvp/v21/i1/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Krylov, “On degenerate nonlinear elliptic equations. II”, Math. USSR-Sb., 49:1 (1984), 207–228  mathnet  crossref  mathscinet  zmath
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:161
    Full text:78

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020